advertisement
Question
Posted by: Concerned | 2005/12/12

Ecstasy usage with Tik and sleeping pills

A family member took tik (friday) and ecstasy (Sat) as well because he was working night shift Sunday he took tik again. How dangerous is this?! He got home Monday afternoon and took 2 sleeping pills. Will he be alright?

What so i say to him? Please help, i'm very worried about him

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

He'll probably be all right, THIS TIME. But Ecstacy is bad for the brain, and it makes no sense to use it. And Tik is very bad for the brain, and can cause all sorts of problems. Being bored is no excuse, and there are thousands of better things to do to relieve boredom. He needs to see a drugs counsellor

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

4
Our users say:
Posted by: Concerned | 2005/12/12

He says he's bored and doesn't know what to do, so he does tik instead.
He lost 2 of his fingers last year and TIK does give him a lot of self confidence and he admits it.

Reply to Concerned
Posted by: P | 2005/12/12

There was a progamme on this last night on Mnets Carte Blanche. Its very dangerous stuff Tik. Its very addictive, it gives people alot of self confidence and they are on an emotional high, but continued usage will lead to agression, very high sex drive. There was a case in the western cape where a teenager took school kids hostage and was killed by police. Tik in some cases has been considered more addictive then heroin and its a major head ache in the western cape. I advise you get help asap for this guy because its serious. Good Luck

Reply to P
Posted by: «Parab☻la»™ | 2005/12/12

One word: Rehab.

Reply to «Parab☻la»™
Posted by: ASP | 2005/12/12

Well, this does not sound like a very good combination at all....

Get him/her to admit they have a problem as soon as possible and help them to get treatment.

Anyone watch that story on Carte Blance last night about tik?

Reply to ASP

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement